# SDR VNAA20250625003

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 32,335 hours, 25,219 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 280 "J" ANGLE.   UPON FURTHER INVESTIGATION ON FS 280 "J" ANGLE FOUND TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-00-00-101-001-A01. LOCATED AND DRILLED NEW J ANGLE P/N CC670-34095-1SB IAW CRJ-700-SRM-51-40-11-001-001-A01. INSTALLED FS 280 NEW "J"ANGLE P/N CC670-34095-1SB IAW CRJ SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. RESTORED TO FINISH IAW CRJ 700 SRM 51-25-16-001-001-A01
